# SDR RAIA981106

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 31036061
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - FLT 4746 - RIGHT ENGINE RPM GAUGE FLICKERED AND WENT TO ZERO.  MAINTENANCE REPLACED THE TACHOMETER GENERATOR INSERT.  (X)
